Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from heaviness in stomach, loose motion, giddiness, blackout, stressed out. What could be this?

Hi, my sister is suffering from heaviness in stomach for past 1 week, and then for past two days she has passed loose motions twice a day, she suuferes from giddiness and black out, she is 24 yr old.She is a physiotherapist n attended her interns at the moment,she says she feels stresses and tired after administering therapies to the patients.She feels sick through the day.She has checked her pressure and her pressure ranges from 85-98 she says.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello. As scenario you have mentioned about your sister I feel she is suffering from acute infectious enteritis. What she need is course of antibiotics. She should take care about her hydration and diet. Also check his complete hemogram and serum sodium and potassium and correct if they are they are deficient. I hope she will be benefitted from this. Please remain in touch
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor